# SDR 06FDEA0184

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIRS 2 AT AFT AIR STAIR CUT OUT FWD CORNERS DO NOT COMPLY WITH FAA DATA.  REMOVED RT AND LT REPAIR DOUBLERS IAW SRM 51-30-2.  PERFORMED HFEC INSPECTION PER NTM-PT6 51-00-00 TO MARK THE END OF CRACKS.  NO CRACKS NOTED BEYOND STOP DRILL.  FABRICATED 2 REPAIR DOUBLERS PER SRM 51-40-2 AND SR27-53-024.  INSTALLED LT DOUBLER AND FILLER PER SRM 51-30-2.  INSTALLED RT DOUBLER PER SRM 51-30-2.
